image product otc

OTC - Tydol - Analgesics - Tydol 500

COMPOSITION:

Acetaminophen (Paracetamol) 325 mg; 500 mg; 650 mg

Per each film coated caplets.


INDICATIONS:

Acetaminophen is an analgesic and antipyretic.


ADMINISTRATION AND DOSAGE:

Oral route.

TYDOL 325

Dosage: every 4-6 hours as necessary.

Adults: 1 tablet. Do not exceed 6 caplets in 24 hours.

Children 7 to 12 years: ½ caplet. Do not exceed 3 caplets in 24 hours.

YDOL 500 and TYDOL 650

Dosage: every 4-6 hours as necessary.

Adults: 500-650 mg. Do not exceed 4000 mg in 24 hours.

Minimum dosing interval: 4 hours.


CONTRAINDICATIONS:

Patients known to be hypersensitive to acetaminophen, patients with hepatic insufficiency. Lacking G6PD.


WARNINGS AND PRECAUTIONS:

Consult your doctor if symptoms persist or in case of severe liver or kidney impairment.


SIDE EFFECTS:

Prolonged use and high dose of acetaminophen may cause hepatocellular insufficiency.
Skin rash and other allergic reaction have been described rarely.


INTERACTIONS:

Patients taking barbiturates, tricylic antidepressants and alcohol may reduce the potential metabolism of the high-dose Acetaminophen half-life in plasma may be prolonged.

Alcohol may increase liver toxicity in case of Acetaminophen over-dosage, and may contribute to cause acute pancreatitis which is reported in some patients taken Acetaminophen over- dosage.


PRESENTATION:

Box of 1 blister x 10 coated caplets.

Box of 10 blisters x 10 coated caplets.